# SDR SWAA2024020850104

- Difficulty date: February 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N8746Q
- Make and model: Boeing 737-8
- Aircraft serial: 61889
- Aircraft time: 8,897 hours, 4,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SERVICE DOOR EMERGENCY EXIT SIGN HAS 1 EA BURNED OUT BULB.<[01] RELAMPED AND PERFORMED GOOD TEST OF AFT R/H SERVICE DOOR EMERGENCY EXIT LIGHT PER AMM 33-51-01-960-801.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
